BibTeX record journals/mcm/WangLZT12

download as .bib file

@article{DBLP:journals/mcm/WangLZT12,
  author    = {Jinliang Wang and
               Shengqiang Liu and
               Baowen Zheng and
               Yasuhiro Takeuchi},
  title     = {Qualitative and bifurcation analysis using an {SIR} model with a saturated
               treatment function},
  journal   = {Mathematical and Computer Modelling},
  volume    = {55},
  number    = {3-4},
  pages     = {710--722},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.mcm.2011.08.045},
  doi       = {10.1016/j.mcm.2011.08.045},
  timestamp = {Sun, 28 May 2017 13:18:05 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mcm/WangLZT12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics